# SDR CKSA97113

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION RIGHT HAND UPPER WING SURFACE CORROSION IS OUT OF LIMITS AT XRS 693 MARKED S-63.  INSTALLED UPPER WING REPAIR XRS693 IAW AIA SKETCH AIA/E/2468. REV ORIG EA 97-013.  CORROSION TASK CARD NUMBER 109R-0551.  NON-ROUTINE TASK CARD NUMBER 93033.
